Write a review

Not For Me - Beverly Hills, CA

I had a very small amount (20 u) of Dysport a...

I had a very small amount (20 u) of Dysport a month ago injected into my mid-forehead area as well as right above the eyebrows. In a nutshell, I hate it. I have had major headaches and blurry vision since then, but the major problem is that my eyebrows are so heavy and low - does anyone know when they will start to lift? I know it "goes away" typically in 3-4 months but wondering if I will see any lift before then?

Name not provided

Don't totally blame the doctor, but given my facial anatomy and my description of how I have the need to lift my eyebrows PRIOR to injection, not sure why he injected where he did.

3 out of 5 stars Overall rating
Was this review helpful?

Comments (3)

Hi Erica,

Welcome to the community. I'm sorry for the Dysport side effects they sound horrible. You might want to check out what other community members have said in the Dysport forum. What prompted you to have this procedure done? Please keep  us updated and hopefully some of the info in the forum can help.

Thanks so much for the review,

-Britt

  • Reply
Hi Britt! Thanks for taking the time to write. I was prompted to try it as I tried botox a couple of years ago (and had the same effect - different doctor) as I'm now 31 and just starting to get minimal forehead wrinkles. I think I got caught up in the "prevention" of future ones by doing dysport/botox and also wanted to get rid of the two slight lines that I do have... the first time with botox I had the same unattractive results but had 15 units of botox then... and I didn't love that doctor, so I thought a less amount of dysport (since I basically had 1/3 of what I had in botox) would be better and I also was told it would be more natural than botox.... but same droopy brows. While the wrinkle is gone, I hate the way my eyes look again. Maybe injectables aren't for me... Anyone else have this problem?
  • Reply

Hi Erica,

Actually, a lot of community members have mentioned side effects from both Botox and Dysport. You should check out the Botox forum about droopy eyes, and the Dysport forum about side effects. They both might help. Keep us udpated.

Thanks,

-Britt

  • Reply